# SDR AALA201611239011

- Difficulty date: November 19, 2016
- Submitted: November 23, 2016
- Operation: Air carrier
- Aircraft: N207UW
- Make and model: Boeing 757-28A
- Aircraft serial: 32448
- Aircraft time: 40,104 hours, 9,528 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508414
- Condition: Damaged
- Location: Bs 1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS AN ELONGATED HOLE. CUT OUT DAMAGE AREA, FABRICATED A REPAIR AND INSTALLED IAW SRM 53-00-51-SR-5 REPAIR 5.
